Alert archive / Kansas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 134, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 30, 2012, 6:56 PM CDT for McPherson County, Kansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2012, 6:56 PM CDT (23:56 UTC)
- Expired
- May 30, 2012, 7:30 PM CDT
- In force
- 34 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 70.0 mph
County McPherson County, KS
The radar
The Wichita radar (KICT), 66 km from the middle of the area, began a volume at 23:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 30, 3:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.9 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 56 J/kg
- Mixed-layer CIN
- -669 J/kg
- Mixed-layer LCL
- 1481 m above ground
- 0-6 km bulk shear
- 40 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
267
WUUS53 KICT 302356
SVRICT
KSC113-310030-
/O.NEW.KICT.SV.W.0134.120530T2356Z-120531T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
656 PM CDT WED MAY 30 2012
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MCPHERSON COUNTY IN CENTRAL KANSAS...
* UNTIL 730 PM CDT
* AT 652 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR INMAN...AND
MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE
BRANCHES UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE
MINOR DAMAGE TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
INMAN AND MOUNDRIDGE.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 44 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3829 9737 3818 9737 3817 9754 3817 9792
3831 9792
TIME...MOT...LOC 2356Z 293DEG 23KT 3819 9781
HAIL...1.00IN
WIND...70 MPH
$$
JAKUB2 follow-up statements
526
WWUS53 KICT 310013
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
713 PM CDT WED MAY 30 2012
KSC113-310030-
/O.CON.KICT.SV.W.0134.000000T0000Z-120531T0030Z/
MCPHERSON KS-
713 PM CDT WED MAY 30 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
MCPHERSON COUNTY UNTIL 730 PM CDT...
AT 712 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HESSTON...AND
MOVING EAST AT 30 MPH.
HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
TO SHINGLE ROOFS AND METAL OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME SOUTHEASTERN MCPHERSON COUNTY.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 44 AND 55.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3829 9737 3818 9737 3817 9754 3817 9792
3831 9792
TIME...MOT...LOC 0013Z 291DEG 24KT 3818 9743
HAIL...1.00IN
WIND...70 MPH
$$
ES648
WWUS53 KICT 310022
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
722 PM CDT WED MAY 30 2012
KSC113-310031-
/O.EXP.KICT.SV.W.0134.000000T0000Z-120531T0030Z/
MCPHERSON KS-
722 PM CDT WED MAY 30 2012
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN MCPHERSON COUNTY WILL
EXPIRE AT 730 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL SEVERE THUNDERSTORMS ARE STILL POSSIBLE...THEREFORE
SEVERE THUNDERSTORM WATCH NUMBER 323 REMAINS IN EFFECT UNTIL 11 PM
CDT.
LAT...LON 3829 9737 3818 9737 3817 9754 3817 9792
3831 9792
TIME...MOT...LOC 0021Z 291DEG 24KT 3816 9737
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 30, 3:43 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, May 30, 3:43 PM CDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 343 PM CDT WED MAY 30 2012 .DISCUSSION... FORECAST CONCERNS ARE SEVERE STORM CHANCES THIS EVENING/TONIGHT. THEN COOLER TEMPS FOR THU/FRI. THIS EVENING-TONIGHT: A RATHER COMPLICATED SEVERE THREAT IS DEVELOPING ACROSS KANSAS LATE THIS AFTERNOON AND THIS EVENING. AXIS OF UNSTABLE AIR CURRENTLY IS OVER THE HIGH PLAINS FROM KDDC TO KGLD. JUST TO THE NORTH OF THIS AXIS IS A FAIRLY POTENT SHORTWAVE AND COLD FRONT OVER SW NEB. THE COMBINATION OF THE ABOVE SYSTEMS WILL COMBINE FOR A POTENTIAL ONE- TWO PUNCH OF SEVERE WEATHER FOR THE FORECAST AREA THIS EVENING AND TONIGHT. EXPECT INITIAL STORM DEVELOPMENT OVER THE HIGH PLAINS...POSSIBLY INTO CEN KS...AS THIS AREA BECOMES UNCAPPED. BULK SHEAR OF 60 KTS AND VERY UNSTABLE AIR SUGGESTS THAT SOME DISCRETE SUPERCELLS WILL DEVELOP IN THE HIGH PLAINS WITH SBCAPES OF 3500-4000 J/KG. ONCE THE SUPERCELLS GET GOING...PREVAILING FLOW...SUGGESTS THAT A FEW SUPERCELLS WILL MOVE EAST-SOUTHEAST TOWARDS CENTRAL AND SOUTH CENTRAL KS LATER THIS EVENING. THIS COMBINATION OF SHEAR/INSTABILITY SUGGESTS VERY LARGE HAIL AND DAMAGING WINDS WILL BE THE FIRST THREAT FOR SOUTH CENTRAL KS. NEXT CONCERN WILL BE A STRONG COLD FRONT EXPECTED TO PUSH SOUTH INTO CEN KS LATE THIS EVENING/OVERNIGHT. EXPECTING ANOTHER ROUND OF CONVECTION TO DEVELOP ACROSS NRN/CEN KS ALONG THIS FRONTAL BOUNDARY AS IT DROPS SOUTHEAST ACROSS THE FORECAST AREA...AS CONVERGENCE INCREASES. THIS CONVECTION WILL THEN RAPIDLY DROP SOUTH ALONG OR JUST WEST OF INTERSTATE 135...PRODUCING A POSSIBLE DAMAGING WIND THREAT AS IT TURNS INTO A COMPLEX OF STORMS. COLD POOL ASSOCIATED WITH THIS SYSTEM...WILL BE KEY TO HOW STRONG THE DOWNBURST WINDS ARE WITH THIS CONVECTION. CERTAINLY LOOKS LIKE STRONG POSSIBLY SEVERE STORMS AND GOOD SOAKING RAINS FOR A GOOD PORTION OF THE AREA AS IT DIVES SOUTH-SOUTHEAST LATE THIS EVENING AND OVERNIGHT. THU-FRI: COULD SEE SOME CONVECTION LINGER OVER SOUTHEAST KS FOR THE EARLY PORTION OF THE DAY...AS CONVECTIVE COMPLEX WILL PROBABLY BE EITHER MOVING STRAIGHT EAST OR SOUTHEAST OF THE AREA. SO WILL HOLD ONTO SOME MORNING POPS IN ERN KS FOR THE MORNING HOURS. THE MAIN DIFFERENCE FOR THU-FRI WILL BE THE NOTICEABLY COOLER AND DRIER AIR TO MOVE ACROSS THE AREA. COULD ACTUALLY SEE SOME GUSTY NORTHEAST WINDS FOR THU AFTERNOON ACROSS ERN KS AS MAIN SHORTWAVE STILL MOVES ACROSS THIS AREA. COULD ALSO SEE SOME DIURNALLY DRIVEN SHOWERS ACROSS NERN KS AS WELL WITH THE STEEP LAPSE RATES...BUT THINK MOST OF THIS WILL REMAIN NORTH OF SOUTHEAST KS. A WEAK MID LEVEL FEATURE LOOKS TO DIVE SOUTH ACROSS THE AREA BY FRI AFTERNOON...AS MID LEVEL WARM ADVECTION INCREASES. THIS LOOKS TO INCREASE MID LEVEL MOISTURE AS IT DROPS SOUTH...WITH 305-310K ISENTROPIC LIFT INCREASING. NOT SURE IF MOST OF THIS WILL BE VIRGA OR SPRINKLES AS IT MOVES ACROSS AS LOW LAYERS REMAIN VERY DRY...BUT WILL KEEP A SLIGHT POP IN FOR THIS CHANCE. SAT-SUN: RETURN SFC FLOW LOOKS TO CONTINUE FOR SAT INTO SUN...ESPECIALLY FOR AREAS ACROSS THE HIGH PLAINS. SOME UNCERTAINLY ON POPS FOR THIS TIME FRAME...AS GFS TRYS TO DEVELOP CONVECTION OVER THE HIGH PLAINS....WITH THIS CONVECTION PROPAGATING EAST INTO THE AREA BOTH SAT INTO SUN. REST OF THE EXTENDED: MEDIUM RANGE MODELS SUGGEST THAT THE MID LEVEL RIDGE WILL BUILD OVER THE ROCKIES OR INTO THE NRN PLAINS FOR THE BEGINNING OF THE WORK WEEK. SOME DIFFERENCES ON HOW THE SFC FEATURES WILL PLAY OUT...WITH PLACEMENT OF THE RIDGE AFFECTING THIS SOMEWHAT. BUT CURRENT CONSENSUS SUGGESTS THAT SOME DIURNAL STORM CHANCES FOR MON NIGHT THROUGH WED. KETCHAM && .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU MAINTAINED VFR THROUGH THE TAF PERIOD ACROSS THE AREA WITH VCTS MENTIONED ACROSS CENTRAL KANSAS THIS AFTERNOON INTO THE EARLY EVENING HOURS GRADUALLY SPREADING SOUTH AND EAST ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS TOWARD MORNING. ALTHOUGH WITH MORE WIDESPREAD COVERAGE OF SHOWERS AND THUNDERSTORMS...MVFR CIGS MAY BE MORE PREVALENT TOWARD MORNING ESPECIALLY ACROSS SOUTHEAST KANSAS. MWM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 59 71 50 74 / 70 10 10 20 HUTCHINSON 56 71 49 75 / 70 10 10 20 NEWTON 56 68 48 72 / 70 10 10 20 ELDORADO 58 70 48 73 / 70 10 10 20 WINFIELD-KWLD 61 73 49 75 / 70 10 10 20 RUSSELL 52 70 48 77 / 70 10 10 20 GREAT BEND 53 71 49 78 / 70 10 10 20 SALINA 55 71 48 75 / 70 10 10 20 MCPHERSON 55 69 49 74 / 70 10 10 20 COFFEYVILLE 64 73 50 73 / 70 30 10 20 CHANUTE 61 70 48 73 / 70 30 10 20 IOLA 61 68 48 73 / 70 30 10 20 PARSONS-KPPF 63 72 49 72 / 70 30 10 20 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 30, 4:24 PM CDT, 2 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 424 PM CDT WED MAY 30 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-312130- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 424 PM CDT WED MAY 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED THIS EVENING OVER CENTRAL AND SOUTH CENTRAL KANSAS. WHILE MOST OF THE AREA WILL HAVE A CHANCE TO EXPERIENCE SEVERE STORMS TONIGHT...LOCATIONS ALONG AND WEST OF A LINE FROM HOISINGTON TO ELDORADO TO SEDAN WILL HAVE A CHANCE FOR A MORE SIGNIFICANT SEVERE THREAT. IN THESE LOCATIONS THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING 2 INCH DIAMETER HAIL ALONG WITH 70 MPH WINDS. IN ADDITION AN ISOLATED TORNADOES WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE FRIDAY THROUGH SATURDAY...BUT WIDESPREAD STRONG OR SEVERE STORMS ARE NOT ANTICIPATED. CHANCES FOR ISOLATED...HIT AND MISS THUNDERSTORMS WILL REMAIN POSSIBLE FROM SUNDAY NIGHT THROUGH TUESDAY. WIDESPREAD SEVERE WEATHER APPEARS UNLIKELY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL BE NEEDED LATE THIS AFTERNOON AND THIS EVENING ACROSS THE REGION...ESPECIALLY OVER CENTRAL AND SOUTH CENTRAL KANSAS. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP ADK/LAWSON/MWM/KETCHAM
In the hours before
Local storm report, May 30, 6:38 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0637 PM HAIL 5 E HOISINGTON 38.52N 98.69W
05/30/2012 E0.88 INCH BARTON KS STORM CHASER
NEAR REDWING. VIA KWCH STORM CHASER.
&&
BDKLocal storm report, May 30, 6:40 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
640 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 PM HAIL 1 W AUGUSTA 37.69N 96.99W
05/30/2012 E1.25 INCH BUTLER KS LAW ENFORCEMENT
ON HIGHWAY 54.
&&
BDKLocal storm report, May 30, 6:43 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
643 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL AUGUSTA 37.69N 96.98W
05/30/2012 E1.75 INCH BUTLER KS TRAINED SPOTTER
&&
SGSLocal storm report, May 30, 6:44 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
644 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM HAIL AUGUSTA 37.69N 96.98W
05/30/2012 E1.00 INCH BUTLER KS EMERGENCY MNGR
COVERING THE GROUND AT THE EOC.
&&
BDKLocal storm report, May 30, 6:45 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
645 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM HAIL AUGUSTA 37.69N 96.98W
05/30/2012 E1.25 INCH BUTLER KS EMERGENCY MNGR
AT THE EMERGENCY OPERATIONS CENTER.
&&
BDKLocal storm report, May 30, 6:46 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
646 PM CDT WED MAY 30 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0645 PM TSTM WND GST LYONS 38.35N 98.20W
05/30/2012 E51 MPH RICE KS BROADCAST MEDIA
MEASURED 51 MPH AT LYONS MIDDLE SCHOOL.
&&
SGSThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 7:21 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 24 min |
| May 29, 7:43 PM CDT | Special Weather Statement | ICT | Butler | 32 min |
| May 29, 7:47 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 28 min |
| May 29, 8:16 PM CDT | Special Weather Statement | ICT | Greenwood | 29 min |
| May 29, 10:15 PM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| May 29, 10:19 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 26 min |
| May 29, 10:24 PM CDT | Special Weather Statement | ICT | Kingman | 36 min |
| May 29, 10:30 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 30 min |
| May 29, 11:03 PM CDT | Special Weather Statement | ICT | Sedgwick | 27 min |
| May 29, 11:06 PM CDT | Special Weather Statement | ICT | Marion | 24 min |
| May 29, 11:19 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 26 min |
| May 29, 11:32 PM CDT | Special Weather Statement | ICT | Butler | 28 min |
| May 30, 1:21 AM CDT | Special Weather Statement | ICT | Elk | 24 min |
| May 30, 3:43 PM CDT | Special Weather Statement | ICT | Lincoln, Russell | 32 min |
| May 30, 3:46 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 44 min |
| May 30, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 45 min |
| May 30, 4:25 PM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Lincoln, Russell | 65 min |
| May 30, 4:29 PM CDT | Special Weather Statement | ICT | Sedgwick | 46 min |
| May 30, 4:40 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 65 min |
| May 30, 4:41 PM CDT | Severe Thunderstorm Warning | ICT | Barton | 64 min |
| May 30, 5:04 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 56 min |
| May 30, 5:27 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 48 min |
| May 30, 5:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey, Sedgwick | 54 min |
| May 30, 5:37 PM CDT | Areal Flood Warning | ICT | Barton, Russell | 6 hr |
| May 30, 5:47 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 43 min |
| May 30, 5:51 PM CDT | Severe Thunderstorm Warning | ICT | Saline | 28 min |
| May 30, 5:56 PM CDT | Severe Thunderstorm Warning | ICT | McPherson | 64 min |
| May 30, 6:13 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Russell | 51 min |
| May 30, 6:16 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Reno | 59 min |
| May 30, 6:26 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 34 min |
| May 30, 6:33 PM CDT | Severe Thunderstorm Warning | ICT | Butler | 57 min |
| May 30, 6:36 PM CDT | Areal Flood Warning | ICT | Butler, Sedgwick | 3 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.